# SDR DL72W982645

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2/F-1 LETTER CHECK, .75 INCH CRACK AT NR 2 SLAT NOSE RIB O/B SIDE OF ACTUATOR AT AFT LWR CORNER.  REPAIRED PER M/M 57-54-0.
